# SDR UPS96420104

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: C.  AFT CARGO DOOR LIGHT ILLUMINATED WHEN REACHING 2.4 PSI DIFF.  REQUIRED AIR TURN BACK.  CLEANED AFT CARGO DOOR LIGHT SWITCHES, CYCLED DOOR OPEN AND CLOSED, PRESSURIZED AIRCRAFT TO 7.0 PSID.  OPS CHECKED NORMAL.
